Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Cobos, Fernando and Fernández-Martínez, Pedro (1994) A Duality Theorem for Interpolation Methods Associated to Polygons. Proceedings of the American Mathematical Society, 121 (4). pp. 1093-1101. ISSN 1088-6826

Cobos, Fernando and Fernández-Martínez, Pedro (1995) Dependence on Parameters in Interpolation Methods Associated to Polygons. Bollettino della Unione Matematica Italiana, 9B (2). pp. 339-357. ISSN 0041-7084

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez , Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) Measure of non-compactness and interpolation methods associated to polygons. Glasgow Mathematical Journal, 41 (1). pp. 65-79. ISSN 0017-0895

Cobos, Fernando and Fernández-Martínez, Pedro and Schonbek, Tomas (1995) Norm Estimates for Interpolation Methods Defined by Means of Polygons. Journal of Approximation Theory, 80 (3). pp. 321-351. ISSN 1096-0430

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón and Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) On reiteration and the behaviour of weak compactness under certain interpolation methods. Collectanea mathematica, 50 (1). pp. 53-72. ISSN 0010-0757

Cobos, Fernando and Fernández-Martínez, Pedro (1992) Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons. Studia Mathematica, 102 (3). pp. 239-256. ISSN 0039-3223

This list was generated on Sat Apr 19 02:29:37 2014 CEST.